• Tamoxifen and eye twitch

    Asked by ibcword on Friday, April 20, 2012

    Tamoxifen and eye twitch

    I started Tamoxifen a couple of weeks ago and now my left eyelid randomly twitches. Could this be one of the side effects?

    2 Answers from the Community

    • survivor1's Avatar

      I also am currently on Paclitaxel, or taxol, which I think these are all related. I have also had the eye twitch you are talking about. Eye lid, eye brow. Any more, anything weird and unusual that happens in my body, I just consider it a side effect of the poison that is being pumped into my body. But we do what we have to do, and we will fight like girls, and win!!!

      over 4 years ago
    • Lynn032012's Avatar

      I started Tamoxifen in May 2012 and I also have the eye twitching. It started with one eye and now both twitch. My oncologist did tell me that was a side effect from the drug.

      about 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more inflammatory breast cancer questions.  Also, don't forget to check out our Inflammatory Breast Cancer page.